# SDR SWAA2015010635507

- Difficulty date: December 15, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 28,044 hours, 12,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR COLLAR AFT SIDE PLASTIC RETAINER CRACKED.  R & R RETAINER IAW SOPM.
